Hi, I am new to the group and appreciate all who have contributed.
I need support as I am attempting to get off clonazepam. I was up to 4 mg. daily and was able to wean down to 1 mg. Anx was up again. So, for over 3 years I have been on 2 mg daily. (I started using clonazepam over 10 yrs ago due to panic attacks/severe anx).
I have weaned myself at 0.25 mg every two weeks. Currently, I am down to 1 mg. I noticed with 1 mg I am experiencing intense sensitivity to noise, light, tactile. Where I enjoyed wearing some fabrics (cotton), I cannot tolerate some articles of clothing....Hypervigilance and sensitivity are surely happening.
Experiencing abd pain-I have read Heather Ashton's manual re benzo withdrawal.
Add sleeplessness to my emotional distress.
Even tho I am aware of the rationale of what is occuring, I feel isolated and just awful is the word.
I am doing the weaning with my physician's knowledge. I do not think he is aware how difficult this can be. He had suggested decreasing bt 0.5 mg. I said no as I was fearful of seizure activity. (no history of seizures).
I have taken antidepressants for over 20 yrs. Currently I am on Viibryd 10 mg. A higher dose caused anx. even when on higher dose of clonazepam.
Folks, that's it, I guess. My husband is supportive and caring. No one else knows. I cannot speak to anyone as I am sensitive to judgment at this time...
Add PTSD to this mess...first spouse tried to kill me when I was a younger woman...Flashbacks occuring. Prayer helps. I am grateful I am alive and was able to raise my kids to adulthood.
Thanks for listening.